ArticleJournal of critical care medicine (Universitatea de Medicina si Farmacie din Targu-Mures)2019
Transient Diabetes Insipidus Following Organophosphorus Poisoning.
Article in Journal of critical care medicine (Universitatea de Medicina si Farmacie din Targu-Mures), 2019. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 1 citations in OpenAlex.
- Transient diabetes insipidus after vasopressin discontinuation in cystic fibrosis with septic shock.Proceedings (Baylor University. Medical Center) · 2023Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
2 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
introductionOrganophosphorus poisoning is the most common poison used for suicidal attempt in Nepal. Diabetes insipidus is unusual and rare in this poisoning. This is the second case report of Diabetes insipidus developing in organophosphorus poisoning. Management of diabetes insipidus includes desmopressin and adequate fluid management. CASE PRESENTATION: A 34-year-old female patient accompanied by her father presented at the Emergency department with an alleged history of ingestion of unknown amount of chlorpyrifos, cypermethrin and quinalphos. On admission, she had a Glasgow Coma Scale (GCS) of 7/15. Her blood pressure was 110/60 mm Hg, pulse 54/min, respiratory rate 45/min and saturation 35% on room air, pinpoint pupil reactive to light and bilateral crepitations. She was immediately resuscitated with two litres of normal saline and intubated with a 7 mm endotracheal tube. Atropinisation was done, and pralidoxime was started. She developed a urine output of 250-350 ml per hour with rising sodium and serum osmolality. The urine examination showed low sodium and urine specific gravity. A diagnosis of diabetes insipidus was made. There was no immediate improvement in her GCS. She was managed with 5% dextrose and subcutaneous desmopressin and was transferred out of the intensive care unit on the sixth day and was discharged from hospital on the fifteenth day.
conclusionDiabetes insipidus is a rare transient complication in organophosphorus poisoning that requires careful observation and early management with desmopressin and adequate fluid balance to improve patient outcome.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.